Top 10 Allergy Relief Pills – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Antihistamine, 300 Count, Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

2. HealthA2Z

#ad

250 Tablets, All Day Allergy, HealthA2Z Allergy Relief, Cetirizine HCL 10mg, Compare to Zyrtec® Active Ingredient.

#ad
HealthA2Z #ad - Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Compare to Zyrtec active ingredient. A 5 mg allergy relief product may be appropriate for less severe symptoms. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies. Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.75 Inches
Length2 Inches
Width2 Inches
Part NumberFPA017

3. Good Sense

#ad

Allergy Medicine for 24 Hour Allergy Relief, 365 Count, Antihistamine, GoodSense Allergy Relief Loratadine Tablets 10 mg

#ad
Good Sense #ad - Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. 26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms.

Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, itching of the nose or throat and itchy, runny nose, watery eyes. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0 Pounds
Width1.78 Inches
Part Number111

4. Amazon Basic Care

#ad

400 Count, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg

#ad
Amazon Basic Care #ad - Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.

Mini-tabs are easy to swallow; these small tablets offer big relief. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches
Part NumberSB-123

5. HealthA2Z

#ad

120 Count Coated Caplets,Compare to Allegra Active Ingredient, HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour

#ad
HealthA2Z #ad - Children under 12 years: do not use. Helps relieve runny nose, sneezing, itchy/watery eyes, and itchy nose and throat. Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif. Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Provides relief from hay fever or other upper respiratory allergies. Adults over 65 or consumers with kidney disease: ask a doctor. Fexofenadine HCl antihistamine blocks the bodies allergic responses.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA056

6. ValuMeds

#ad

Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing, ValuMeds Allergy Medicine 600 Tablets Antihistamine

#ad
ValuMeds #ad - Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest.

Please read package for more details on proper use and dosage. Use as directed – these hcl antihistamine tablets should always be used as directed. Clear, itchy eyes and redness caused by pollen, dander, Healthy Eyes – Reduce the dry, and seasonal allergies for true clarity. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Avoid driving after use.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

7. Amazon Basic Care

#ad

Allergy Medicine for 24 Hour Allergy Relief, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count, Antihistamine

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy.

25 hour allergy relief: one dose of amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

8. ValuMeds

#ad

Hay Fever, Itchy Eyes, Dry, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen

#ad
ValuMeds #ad - Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, a scratchy nose and throat, watery eyes, itchy, and other allergy symptoms.

Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

9. HealthA2Z

#ad

24-Hour Allergy Medicine, HealthA2Z Allergy Relief, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 300 Counts

#ad
HealthA2Z #ad - Non-drowsy antihistamine. Avoid daytime sleepiness. Compare to Claritin Tablets Active Ingredient. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Healtha2z allergy relief provides allergy relief from sneezing, pet dander, runny nose, dust mites, watery eyes, itchy, and itchy nose or throat caused by allergens like pollen, and mold.24-hour allergy relief.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

10. TIME-CAP LABS, INC.

#ad

Cetirizine HCl 10 Mg 365Ct – Fast & Reliable Allergy Medication – Allergy Relief with National Brand Equivalency – Easy to Swallow Cetirizine 10 Mg – Non Drowsy Allergy Medication

#ad
TIME-CAP LABS, INC. #ad - The same effect, but friendlier. The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. Allergy relief that comes easy… indoors or outdoors, timely gives what you need to breathe the refreshing air once more.

This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back. With timely's allergy relief tablets, watery eyes, a runny nose, you'll be able to relieve sneezing, & itchy throat – all without a hint of drowsiness. Non-drowsy allergy relief… confidently face the season and keep breathing the fresh air you deserve. Not only does our cetirizine 10 mg free your nose and throat from all the nagging discomfort, but it also relieves you from hives, itches, and rashes on the skin.

Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow. Make that itching go away… keep things moving smoothly with Timely Cetirizine. Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support.
BrandTIME-CAP LABS, INC. #ad
ManufacturerTIME-CAP LABS, INC. #ad
Height3.5 Inches
Length2 Inches
Width2 Inches